# SDR AALA201702179006

- Difficulty date: January 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: D5757032200200
- Part serial: A5538
- Condition: Corroded
- Location: Rt Wing
- Part time: 21,913 hours, 13,614 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING INBOARD FLAP INTERCONNECTING STRUT BETWEEN RIBS 8 AND 10. REPLACED THE STRUCT IAW AMM 51-44-000-001-A AND AMM 57-51-44-400-001-A.
